# SDR DL777070821

- Difficulty date: June 25, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 33,185 hours, 5,230 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WINDSHEAR MSG DISPLAYED.  FWD WINDSHEAR TO MCO PER MEL 34-43-01D.  NO FAULT HIST IN MAT.  RAN WXR TEST NO FAULTS.  MCO AND PLACARD REPLACED.
